Follow
George Metcalfe
George Metcalfe
Professor of Mathematics, University of Bern
Verified email at math.unibe.ch
Title
Cited by
Cited by
Year
Proof theory for fuzzy logics
G Metcalfe, N Olivetti, DM Gabbay
Springer Science & Business Media, 2008
2662008
Substructural fuzzy logics
G Metcalfe, F Montagna
The Journal of Symbolic Logic 72 (3), 834-864, 2007
2152007
Sequent and hypersequent calculi for abelian and Lukasiewicz logics
G Metcalfe, N Olivetti, D Gabbay
ACM Transactions on Computational Logic 6 (3), 578-613, 2005
962005
Fuzzy logics based on [0, 1)-continuous uninorms
D Gabbay, G Metcalfe
Archive for Mathematical logic 46 (5), 425-449, 2007
892007
Proof theory for admissible rules
R Iemhoff, G Metcalfe
Annals of Pure and Applied Logic 159 (1-2), 171-186, 2009
812009
Uniform rules and dialogue games for fuzzy logics
A Ciabattoni, CG Fermüller, G Metcalfe
International Conference on Logic for Programming Artificial Intelligence …, 2005
662005
Algebraic and proof-theoretic characterizations of truth stressers for MTL and its extensions
A Ciabattoni, G Metcalfe, F Montagna
Fuzzy Sets and Systems 161 (3), 369-389, 2010
582010
Admissible rules in the implication–negation fragment of intuitionistic logic
P Cintula, G Metcalfe
Annals of Pure and Applied Logic 162 (2), 162-171, 2010
562010
Amalgamation and interpolation in ordered algebras
G Metcalfe, F Montagna, C Tsinakis
Journal of Algebra 402, 21-82, 2014
532014
Giles’s game and the proof theory of Łukasiewicz logic
CG Fermüller, G Metcalfe
Studia Logica 92 (1), 27-61, 2009
462009
A finite model property for Gödel modal logics
X Caicedo, G Metcalfe, R Rodríguez, J Rogger
International Workshop on Logic, Language, Information, and Computation, 226-237, 2013
442013
Structural completeness in fuzzy logics
P Cintula, G Metcalfe
Notre Dame Journal of Formal Logic 50 (2), 153-182, 2009
402009
Density elimination
A Ciabattoni, G Metcalfe
Theoretical Computer Science 403 (2-3), 328-346, 2008
392008
Analytic calculi for product logics
G Metcalfe, N Olivetti, D Gabbay
Archive for Mathematical Logic 43 (7), 859-889, 2004
392004
Towards a Proof Theory of Gödel Modal Logics
G Metcalfe, N Olivetti
Logical Methods in Computer Science 9 (2), 2011
372011
Herbrand's theorem, skolemization and proof systems for first-order Łukasiewicz logic
M Baaz, G Metcalfe
Journal of Logic and Computation 20 (1), 35-54, 2010
342010
Ordered algebras and logic
G Metcalfe, F Paoli, C Tsinakis
Uncertainty and rationality 10, 1-85, 2010
342010
Adding modalities to MTL and its extensions
A Ciabattoni, G Metcalfe, F Montagna
Proceedings of the Linz Symposium 2005, 2005
272005
Bounded Łukasiewicz logics
A Ciabattoni, G Metcalfe
International Conference on Automated Reasoning with Analytic Tableaux and …, 2003
262003
Admissibility in Finitely Generated Quasivarieties
G Metcalfe, C Röthlisberger
Logical Methods in Computer Science 9 (2), 2013
25*2013
The system can't perform the operation now. Try again later.
Articles 1–20